| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2013, no. 1-4


S. Maragathavalli, K. Ramesh
      Intuitionistic fuzzy completely \pi generalized semi continuous mappings in topological spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 1-4, 1-13
      http://dx.doi.org/10.12988/ijcms.2013.13001

G. Caristi, M. Stoka
      A Laplace type problem for an irregular lattice and "body test" rectangle
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 1-4, 15-29
      http://dx.doi.org/10.12988/ijcms.2013.13002

R. A. ZeinEldin, E. Khater
      A multicriteria approach for developing new human development index
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 1-4, 31-40
      http://dx.doi.org/10.12988/ijcms.2013.13003

L. G. Romero, L. L. Luque, G. A. Dorrego, R. A. Cerutti
      On the k-Riemann-Liouville fractional derivative
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 1-4, 41-51
      http://dx.doi.org/10.12988/ijcms.2013.13004

R. Shrivastav, V. Patel, V. B. Dhagat
      Fixed point result in fuzzy Menger space with EA property
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 1-4, 53-60
      http://dx.doi.org/10.12988/ijcms.2013.13005

R. Jakimczuk
      Sums of perfect powers
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 1-4, 61-67
      http://dx.doi.org/10.12988/ijcms.2013.13006

M. L. Diviccaro, S. Sessa
      Maximum and minimum fixed points of isotone operators in partially ordered sets
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 1-4, 69-74
      http://dx.doi.org/10.12988/ijcms.2013.13007

I. Mbaye
      Fourier series development for solving a steady fluid structure interaction problem
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 1-4, 75-84
      http://dx.doi.org/10.12988/ijcms.2013.13008

S. S. Chauhan (Gonder), K. Utreja
      A common fixed point theorem in fuzzy 2-metric space
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 1-4, 85-91
      http://dx.doi.org/10.12988/ijcms.2013.13009

K. Usha Madhuri, B. Pardha Saradhi, N. Ravi Shankar
      Fuzzy linear programming model for critical path analysis
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 1-4, 93-116
      http://dx.doi.org/10.12988/ijcms.2013.13010

Chang-An Tian, Xin-Guang Yang
      A Beale-Kato-Majda regularity criteria to the 2D viscous MHD equations in BMO space
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 1-4, 117-123
      http://dx.doi.org/10.12988/ijcms.2013.13011

M. R. Rajesh Kanna, B. N. Dharmendra, G. Sridhara, R. Pradeep Kumar
      Some results on the degree of a vertex of a graph with respect to any vertexset
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 1-4, 125-131
      http://dx.doi.org/10.12988/ijcms.2013.13012

K. B. Srinivas, K. S. Prasad, B. Satyanarayana
      C-prime fuzzy ideals of R^n[x]
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 1-4, 133-137
      http://dx.doi.org/10.12988/ijcms.2013.13013

M. Cetin, H. Kocayigit
      On the quaternionic Smarandache curves in Euclidean 3-space
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 1-4, 139-150
      http://dx.doi.org/10.12988/ijcms.2013.13014

K. J. Pearson, Tan Zhang
      Eigenvalues of the adjacency tensor on products of hypergraphs
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 1-4, 151-158
      http://dx.doi.org/10.12988/ijcms.2013.13015

A. Khaksari, S. Jahanpanah Bavaryani
      Some results on subtractive ideals in semirings
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 1-4, 159-162
      http://dx.doi.org/10.12988/ijcms.2013.13016

Li Chen, Zhong-guang Fan
      Track properities of normal chain
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 1-4, 163-171
      http://dx.doi.org/10.12988/ijcms.2013.13017

A. F. Attia, A. S. Shaban, M. H. Abd El Sattar
      Estimation in constant-stress accelerated life testing for Birnbaum-Saunders distribution under censoring
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 1-4, 173-188
      http://dx.doi.org/10.12988/ijcms.2013.13018

A. Gupta, N. Kashyap
      Variations on Weyl type theorems
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 1-4, 189-198
      http://dx.doi.org/10.12988/ijcms.2013.13019

S. Manro
      Erratum to "Fixed point theorems using reciprocal continuity in 2 non Archimedean Menger PM-spaces"
      by S. R. Kumar, Loganathan and M. Peer Mohamed, Int. J. Contemp. Math. Sciences, 7(20) (2012), 975-985
      Int. Journal of Contemp. Math. Sciences, Vol. 8, 2013, no. 1-4, 199-200
      http://dx.doi.org/10.12988/ijcms.2013.13020


Journals | Books | Author guidelines